Authors: Farah, Ilijas 
Title: Semiselective coideals
Journal: Mathematika
Volume: 45
Issue: 1
First page: 79
Last page: 103
Issue Date: 1-Jun-1998
Rank: M21
ISSN: 0025-5793
DOI: 10.1112/S0025579300014054
Publisher: London Mathematical Society

Show full item record

SCOPUSTM   
Citations

52
checked on May 23, 2024

Page view(s)

33
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.